# SDR DXTA2014091505885

- Difficulty date: September 14, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 6,347 hours, 5,119 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Part number: 65183941
- Part serial: 0376
- Condition: Damaged
- Location: Landing Ear
- Part time: 539 hours, 457 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, GEAR WAS SELECTED DOWN, NONE OF THE GEAR INDICATING LIGHTS 3 GREEN, 1 RED ILLUMINATED.  ALL CB`S WERE IN.  WE DID THE EMER GEAR EXTENSION CHECK LIST, FREE FALL & BLEW THE NITROGEN BOTTLE, STILL NONE OF THE GEAR INDICATING LIGHTS ILLUMINATED.  ROTARY TEST SELECTOR TO GEAR, STILL NO LIGHTS.  TOWER  CONFIRMED GEAR WAS DOWN, WE LANDED SAFELY.  VERIFIED LANDING GEAR BULBS INOP OR NOT.  FOUND ONE BURNT OUT.  REPLACED BULB WITH NEW.  JACKED A/C AND PERFORMED GEAR SWING.  SWING GEAR WITH NO INDICATION IN COCKPIT THAT GEAR WAS UP OR DOWN.  RESET BLOW DOWN BOTTLE AND PERFORMED HYD SYSTEM BLEED PROCEDURE.  CYCLED GEAR SEVERAL TIMES.  TEST LANDING INDICATOR LIGHT ASSEMBLY.  NO DEFECTS NOTED.  TROUBLESHOT DOWN TO LANDING GEAR PCB MONITOR BOARD.  REMOVED BOARD AND FOUND DIODE ON PCB BURNT.  INSTALLED NEW PCB AND PERFORMED FULL FUNCTION TEST OF LANDING GEAR SYSTEM.  SERVICED HYD RESERVOIR AND DOWN JACKED A/C. OPS CHECK GOOD IAW CE-560 M.M. 24-51-01.
